MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/23/2025, a sales representative reported via phone that an ar-1588rtt2-ib fibertag tightrope ii implant and an ar-1288rtt2-fc fibertag tightrope ii broke during the tensioning process at the cortical button.Everything was removed from the patient.The case was completed using an ar-1288qis-100 quadlink implant system.The case had a delay of more than one hour but less than two hours.It is unknown the amount of added anesthesia administered to the patient.No adverse effects were reported on or after the surgery.This was discovered during a primary acl reconstruction procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is user error.This includes pulling the sutures close to a rough bone.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21961602
Report Number1220246-2025-01891
Device Sequence Number17969584
Product Code MBI
UDI-Device Identifier00888867426689
UDI-Public(01)00888867426689(11)241216(17)291130(10)15362394
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II WITH INTERNALBRACE
Device Catalogue NumberAR-1588RTT2-IB
Device Lot Number15362394
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown